# SDR SIMA20120823003

- Difficulty date: August 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- Aircraft time: 27,111 hours, 23,652 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY EXTERNAL LIGHT AT SERVICE DOOR HAS BROKEN WIRE.  DEFERRED PER MEL 33-29 AUTH 081172D-C .  REPAIRED BROKEN WIRE ON SERVICE DOOR EMERGENCY LIGHT IAW SWPM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 33-50-00.  NO FURTHER DEFECTS NOTED.  MEL RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
